# SDR SWIA2019092746351

- Difficulty date: August 29, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 41,431 hours, 26,460 cycles
- System (JASC): 5751 · Ailerons
- Part: Access Panel
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 599BB CHAFFED IN SEVERAL AREAS (MARKED). (C-CHECK) RO: 09/26/2019   BLENDED OUT DAMAGE ON L/H AILERON ACCESS PANEL 599BB. LOCATED, DRILLED AND PAINTED NEW ACCESS PANEL IAW SRM.
